# SDR HYIA20190315001

- Difficulty date: March 6, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N6879R
- Make and model: Cessna 402C
- Aircraft serial: C4020611
- Aircraft time: 35,482 hours
- System (JASC): 2721 · Rudder Tab Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Rudder Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED RUDDER TRIM JAMMED IN FLIGHT. MAINTENANCE INSPECTED AND WAS NOT ABLE TO DUPLICATE THE DISCREPANCY ON THE GROUND. MAINTENANCE INSPECTED RUDDER TRIM SYSTEM CHAIN, CABLE, BLOCKS, LUBED RUDDER TRIM ACTUATOR SCREW ASSEMBLY AS PRECAUTIONARY MEASURES AND RETURNED THE AIRCRAFT TO SERVICE WITH NO FURTHER DISCREPANCY.
